Algebra and Logic

, Volume 9, Issue 4, pp 254–256 | Cite as

Onm - degrees of recursively enumerable sets

  • S. D. Denisov
Article

Keywords

Mathematical Logic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Mal'tsev, Algorithms and Recursive Functions [in Russian], Nauka (1965).Google Scholar
  2. 2.
    H. S. Rogers, Theory of Recursive Functions and Effective Computability, McGraw-Hill (1967).Google Scholar
  3. 3.
    J. R. Shoenfield, Annals of Mathematics,69, No. 3, 644–653 (1959).Google Scholar
  4. 4.
    G. Sacks, “On degrees less than o',” Annals of Mathematics,77, No. 2, 211–231 (1963).Google Scholar
  5. 5.
    A. H. Lachlan, “A note on universal sets,” J. Symbolic Logic,31, No. 4, 573–574 (1966).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • S. D. Denisov

There are no affiliations available

Personalised recommendations